# SDR 132801232006

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Gulstm GIV
- Aircraft serial: 1328
- Aircraft time: 7,477 hours, 3,659 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 1159SB499877
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TORQUE TUBE CORRODED.
